J. D. Mitchell
J. D. Mitchell
Dirección de correo verificada de - Página principal
Citado por
Citado por
GAP—Groups, algorithms, and programming
GAP group
(No Title), 2002
Countable versus uncountable ranks in infinite semigroups of transformations and relations
PM Higgins, JM Howie, JD Mitchell, N Ruškuc
Proceedings of the Edinburgh Mathematical Society 46 (3), 531-544, 2003
The Semigroups package for GAP
JD Mitchell
Generating the full transformation semigroup using order preserving mappings
PM Higgins, JD Mitchell, N Ruškuc
Glasgow Mathematical Journal 45 (3), 557-566, 2003
The rank of the semigroup of transformations stabilising a partition of a finite set
J Araújo, W Bentz, JD Mitchell, C Schneider
Mathematical Proceedings of the Cambridge Philosophical Society 159 (2), 339-353, 2015
Topological graph inverse semigroups
Z Mesyan, JD Mitchell, M Morayne, YH Péresse
Topology and its Applications 208, 106-126, 2016
The structure of a graph inverse semigroup
Z Mesyan, JD Mitchell
Semigroup Forum 93, 111-130, 2016
The Bergman property for semigroups
V Maltcev, JD Mitchell, N Ruškuc
Journal of the London Mathematical Society 80 (1), 212-232, 2009
Maximal subsemigroups of the semigroup of all mappings on an infinite set
J East, J Mitchell, Y Peresse
Transactions of the American Mathematical Society 367 (3), 1911-1944, 2015
Computing finite semigroups
J East, A Egri-Nagy, JD Mitchell, Y Péresse
Journal of Symbolic Computation 92, 110-155, 2019
Congruence lattices of finite diagram monoids
J East, JD Mitchell, N Ruškuc, M Torpey
Advances in Mathematics 333, 931-1003, 2018
Endomorphisms of the semigroup of order-preserving mappings
VH Fernandes, MM Jesus, V Maltcev, JD Mitchell
Semigroup Forum 81, 277-285, 2010
An elementary proof that every singular matrix is a product of idempotent matrices
J Araújo, JD Mitchell
The American Mathematical Monthly 112 (7), 641-645, 2005
On generating countable sets of endomorphisms
J Araújo, JD Mitchell, N Silva
Algebra Universalis 50 (1), 61-67, 2003
The number of nilpotent semigroups of degree 3
A Distler, JD Mitchell
arXiv preprint arXiv:1201.3529, 2012
Groups that together with any transformation generate regular semigroups or idempotent generated semigroups
J Araujo, JD Mitchell, C Schneider
Journal of Algebra 343 (1), 93-106, 2011
Relative ranks in the monoid of endomorphisms of an independence algebra
J Araújo, JD Mitchell
Monatshefte für mathematik 151, 1-10, 2007
Rank properties of endomorphisms of infinite partially ordered sets
PM Higgins, JD Mitchell, M Morayne, N Ruškuc
Bulletin of the London Mathematical society 38 (2), 177-191, 2006
Generating countable sets of surjective functions
JD Mitchell, Y Peresse
Fund. Math 213 (1), 67-93, 2011
On defining groups efficiently without using inverses
CM Campbell, JD Mitchell, N Ruškuc
Mathematical Proceedings of the Cambridge Philosophical Society 133 (1), 31-36, 2002
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20